# SDR NWAA082933132

- Difficulty date: July 4, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 19,353 hours, 9,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT LT OVERWING EXIT INOP.  REPLACED BATTERY POWER SUPPLY UNIT, CHECKS GOOD.  (A)
